# SDR SWAA011147

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 58,208 hours, 61,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT BS 727B, STR 10L. REPAIRED SKIN PER SRM.
